# SDR SWAA2013081919331

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 20,567 hours, 12,239 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED INBD OF HORIZONTAL STABILIZER STATION 101.90 11" FWD OF AFT SPAR & 1" LONG.  REPAIRED SKIN IAW SRM.
